DCDS
Errata to "Stably ergodic skew products"
Roy Adler Bruce Kitchens Michael Shub
Discrete & Continuous Dynamical Systems - A 1999, 5(2): 456-456 doi: 10.3934/dcds.1999.5.456
none
keywords: Measure preserving Anosov diffeomorphism ergodic skew products
DCDS
Stably ergodic skew products
Roy Adler Bruce Kitchens Michael Shub
Discrete & Continuous Dynamical Systems - A 1996, 2(3): 349-350 doi: 10.3934/dcds.1996.2.349
In [PS] it is conjectured that among the volume preserving $C^2$ diffeomorphisms of a closed manifold which have some hyperbolicity, the ergodic ones contain an open and dense set. In this paper we prove an analogous statement for skew products of Anosov diffeomorphisms of tori and circle rotations. Thus this paper may be seen as an example of the phenomenon conjectured in [PS]. The corresponding theorem for skew products of Anosov diffeomorphisms and translations of arbitrary compact groups is an interesting open problem.
keywords: skew products compact groups.

Year of publication

Related Authors

Related Keywords

[Back to Top]